# SDR SWAA2021120850399

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737
- Aircraft serial: 27888
- Aircraft time: 67,533 hours, 39,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FA FWD MEGAPHONE; MEGAPHONE HANDLE IS BROKEN ; / [01] R&R'ED FWD FA MEGAPHONE IAW AMM 25-64-00. OK FOR SERVICE.
